# SDR R61A201407190909

- Difficulty date: July 19, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 23,085 hours, 17,501 cycles
- System (JASC): 3820 · Wash Water System
- Part: Spigot
- Part number: 90043407
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT GALLEY WATER SPIGOT NOZZLE IS CORRODED.  MX R & R AFT GALLEY WATER SPIGOT NOZZLE IAW AMM 25-34-01, PN 90043-407 SPIGOT.
